# SDR AU961065

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Engine: Cont O470L
- Propeller: Hartzl HC82XF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 530386
- Condition: Spalled
- Location: R Engine Power S
- Component: Cont, O470L
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO3 MAIN BEARING SPALLED - BEARING HAD ROTATED
